Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news Fathe

Posted by gadman on January 29, 2005, at 15:57:19

In reply to Re: Effexor withdrawal - very bad news gadman, posted by Fathe on January 29, 2005, at 12:13:34

Thanks again Fathe... Your words are encouraging. The new Med I am on is Cymbalta and I am not sure what to do... I hate to go back to Effexor, especially after reading all of the horror stories.

I have only been off the Effexor for 8 days and on the Cymbalta for nearly 3 weeks. I am still trying to adjust my Cymbalta dose and get back to the way I was before I went off the Effexor (I hope that comes soon)

Gadman


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gadman thread:1016
URL: http://www.dr-bob.org/babble/20050128/msgs/449800.html